Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 111, NWS Cleveland, OH

September 4, 2015Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at Sep 4, 2015, 9:12 PM EDT for Erie County, Pennsylvania. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 4, 2015, 9:12 PM EDT (01:12 UTC)
Expired
Sep 4, 2015, 9:38 PM EDT
In force
26 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Erie County, PA

The radar

The Buffalo radar (KBUF), 143 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2015-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2015-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
130 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
1290 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

627 
WUUS51 KCLE 050112
SVRCLE
PAC049-050200-
/O.NEW.KCLE.SV.W.0111.150905T0112Z-150905T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
912 PM EDT FRI SEP 4 2015

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ERIE COUNTY IN NORTHWESTERN PENNSYLVANIA...

* UNTIL 1000 PM EDT

* AT 911 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR WATTSBURG TO NEAR EDINBORO...MOVING NORTH AT 30
  MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ERIE...EDINBORO...NORTH EAST...WATERFORD...WATTSBURG...NORTHWEST
  HARBORCREEK...HARBORCREEK...LAWRENCE PARK...WESLEYVILLE...MCKEAN...
  FAIRVIEW...AVONIA...NORTHWEST HARBORCR AND MIDDLEBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4199 7976 4185 8018 4205 8029 4212 8013
      4213 8015 4213 8012 4214 8009 4215 8011
      4214 8014 4217 8012 4217 8008 4215 8010
      4215 8006 4226 7978
TIME...MOT...LOC 0111Z 161DEG 27KT 4202 7977 4190 8011 

HAIL...0.75IN
WIND...60MPH
 
$$

KING
1 follow-up statement
877 
WWUS51 KCLE 050138
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
938 PM EDT FRI SEP 4 2015

PAC049-050147-
/O.CAN.KCLE.SV.W.0111.000000T0000Z-150905T0200Z/
ERIE PA-
938 PM EDT FRI SEP 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ERIE COUNTY IS
CANCELLED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4199 7976 4185 8018 4205 8029 4212 8013
      4213 8015 4213 8012 4214 8009 4215 8011
      4214 8014 4217 8012 4217 8008 4215 8010
      4215 8006 4226 7978
TIME...MOT...LOC 0136Z 161DEG 27KT 4220 7985 4208 8019 

$$

KING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 8:48 PM EDT, 24 minutes earlier.

Area forecast discussion, Sep 4, 8:48 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
848 PM EDT FRI SEP 4 2015

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE OVER THE CENTRAL GREAT LAKES WILL
WEAKEN INTO SUNDAY. A BROAD AREA OF HIGH PRESSURE AT THE SURFACE
AND ALOFT FROM THE MIDWEST TO EASTERN CANADA WILL REMAIN NEARLY
STATIONARY THROUGH LABOR DAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
TEMPERATURES HAVE ALREADY FALLEN INTO THE LOWER TO MID 70S AND
WILL CONTINUE TO FALL INTO THE MID 60S OVERNIGHT. MOST AREAS WILL
BE MOSTLY CLOUDY DUE PRIMARILY FROM DEBRIS CLOUDS. CAN'T RULE OUT
SOME ISOLATED CONVECTION OVERNIGHT AS THE UPPER LOW OVER MICHIGAN
COULD ONCE AGAIN SEND SOME ENERGY DIVING INTO THE REGION. WITH
AIRMASS WARM AND HUMID IT HAS PROVEN IT DOESN'T TAKE A STRONG
TRIGGER FOR MORE ACTIVITY. CAN'T RULE OUT SOME PATCHY FOG
OVERNIGHT AND TOWARDS DAYBREAK.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
THE UPPER LEVEL LOW WILL SLOWLY WEAKEN INTO EARLY SUNDAY. STILL
MAY SEE SOME ISOLATED/SCATTERED CONVECTION ALONG THE LAKE BREEZE
AND WITH SOME LOCALIZED CONVERGENCE OVER THE HILLS. BY MONDAY IT
APPEARS THAT THE THREAT OF THUNDERSTORMS WILL BE MINIMAL AND DO
NOT PLAN TO MENTION THE CONVECTION. IT WILL CONTINUE TO BE HOT FOR
THIS TIME OF YEAR WITH HIGHS IN THE UPPER 80S ANTICIPATED.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
OVERALL UPPER LEVEL PATTERN IS CHANGING ONCE AGAIN AND NOT
PARTICULARLY IN OUR FAVOR IF ONE LIKES WARM WEATHER. UPPER LEVEL
RIDGE IS EXPECTED TO BEGIN TO BREAK DOWN ALLOWING UPPER LEVEL FLOW
TO TREND TOWARD MORE ZONAL FLOW ACROSS THE LOWER 48. A TROUGH WILL
MOVE SOUTHEAST OUT OF SOUTHWEST CANADA AND BEGIN TO DIG INTO THE
EASTERN UNITED STATES BY THE END OF THE WEEK.

THIS PATTERN SHAPING UP WILL SEND A COLD FRONT SOUTHEAST ACROSS THE
FORECAST AREA TUESDAY AND BECOME NEARLY STATIONARY THROUGH
WEDNESDAY. EVENTUALLY THE FRONT WILL BEGIN TO SHIFT SOUTHEAST AND
MOVE OUT OF THE AREA. LOW PRESSURE WILL DEVELOP AND MOVE EAST
THROUGH THE CENTRAL GREAT LAKES REGION FORCING YET ANOTHER COLD
FRONT EAST ACROSS THE REGION THURSDAY NIGHT. MUCH COOLER AIR WILL
FOLLOW THE SECONDARY COLD FRONT.

FIRST FRONT WILL BRING WITH IT SOME LIMITED MOISTURE AND A CHANCE
FOR SHOWERS AND THUNDERSTORMS. THEN...DRIER AIR WILL PUSH EAST AHEAD
OF THE LOW PRESSURE SYSTEM AND REINFORCING COLD FRONT ENDING THE
THREAT FOR PRECIPITATION. SO WILL KEEP THINGS DRY AT THE END OF THE
FORECAST.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
UPPER LOW EMBEDDED WITHIN A GENERAL RIDGE ACROSS THE GREAT LAKES
IS FAVORING SCATTERED CONVECTION ACROSS THE AREA. GENERAL TRENDS
HAVE SHOWN WEAKENING ALTHOUGH STORMS REMAIN NEAR THE FDY AREA AND
WERE MOVING TOWARD KERI FROM THE SE. EXPECT SHOWERS AND POSSIBLY A
THUNDERSTORM TO BE IN THE KFDY AREA THROUGH ABOUT 02Z OR SO. ALSO
GAVE KERI A TWO HOUR WINDOW FOR THE STORMS TO REACH THE TERMINAL
VCNTY. OTHERWISE TERMINALS VFR TO START WITH A LIGHT FOG
DEVELOPING AFTER 06Z-09Z TIME FRAME DROPPING CONDITIONS TO MVFR.
ALLOWED FOR A PERIOD OF IFR NEAR SUNRISE. SATURDAY WILL GO WITH
VFR FOR NOW WITH MAINLY ISOLATED CONVECTION EXPECTED.

OUTLOOK...AREAS OF NON VFR EACH MORNING IN FOG AND HAZE.

&&

.MARINE...
LAKE ERIE LOOKS LIKE IT WILL BE RATHER QUIET FOR THE NEXT
SEVERAL DAYS. NOT EXPECTING ANY AIR MASS CHANGES THROUGH AT LEAST
TUESDAY SO MUCH OF THE SAME. POSSIBILITY FOR SCATTERED SHOWERS AND
THUNDERSTORMS EXPECT TONIGHT AND TOMORROW. OTHERWISE...TRYING TO
QUIET THE THUNDERSTORM ACTIVITY DOWN OVER THE LATTER PART OF THE
HOLIDAY WEEKEND. NO SMALL CRAFT ADVISORIES EXPECTED THROUGH THE
PERIOD.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...JAMISON/MULLEN
SHORT TERM...MULLEN
LONG TERM...LOMBARDY
AVIATION...TK
MARINE...LOMBARDY
Hazardous weather outlook, Sep 4, 8:51 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
851 PM EDT FRI SEP 4 2015

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-060100-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
851 PM EDT FRI SEP 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FEW LATE AFTERNOON AND EARLY EVENING THUNDERSTORMS
WILL BE POSSIBLE THROUGH LABOR DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 4, 3:37 PM EDT, 5 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
337 PM EDT FRI SEP 4 2015

OHZ027-036-042030-
MARION-WYANDOT-
337 PM EDT FRI SEP 4 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN MARION AND
WYANDOT COUNTIES...

AT 336 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF VANLUE TO 6 MILES SOUTHWEST OF
RICHWOOD...AND MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 45 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MARION...UPPER SANDUSKY...PROSPECT...SYCAMORE...LA RUE...MORRAL...
MARSEILLES...CAREY...NEVADA...NEW BLOOMINGTON...GREEN CAMP...
WHARTON...HARPSTER AND KIRBY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4044 8325 4051 8325 4051 8342 4068 8342
      4070 8344 4071 8349 4082 8350 4082 8352
      4090 8351 4091 8348 4099 8346 4099 8311
      4044 8312
TIME...MOT...LOC 1936Z 254DEG 15KT 4090 8341 4037 8340

SEFCOVIC
Special weather statement, Sep 4, 3:44 PM EDT, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
344 PM EDT FRI SEP 4 2015

OHZ006>008-042015-
OTTAWA-WOOD-SANDUSKY-
344 PM EDT FRI SEP 4 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SANDUSKY...OTTAWA AND
EAST CENTRAL WOOD COUNTIES...

AT 344 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES WEST OF WOODVILLE TO 6 MILES SOUTHEAST OF OAK
HARBOR...AND MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 45 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
FREMONT...PORT CLINTON...BELLEVUE...CLYDE...OAK HARBOR...
GIBSONBURG...GENOA...WOODVILLE...ELMORE...GREEN SPRINGS...
BALLVILLE...PEMBERVILLE...LUCKEY...BRADNER...RISINGSUN...LINDSEY...
ROCKY RIDGE...CLAY CENTER...HELENA AND BURGOON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4146 8334 4150 8341 4162 8341 4162 8311
      4152 8298 4151 8299 4152 8289 4159 8284
      4153 8282 4150 8273 4151 8281 4146 8304
      4145 8304 4142 8294 4145 8285 4126 8284
      4125 8342 4146 8354
TIME...MOT...LOC 1944Z 280DEG 18KT 4142 8349 4145 8306

JAMISON
Local storm report, Sep 4, 4:39 PM EDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
439 PM EDT FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     1 W FREMONT             41.35N 83.13W
09/04/2015  E45.00 MPH       SANDUSKY           OH   TRAINED SPOTTER

            SANDUSKY COUNTY SKYWARN REPORTED 40-45 MPH WIND GUST WEST
            OF FREMONT.

0400 PM     HAIL             FREMONT                 41.35N 83.11W
09/04/2015  E0.75 INCH       SANDUSKY           OH   TRAINED SPOTTER

            SANDUSKY COUNTY SKYWARN REPORTED 3/4 INCH HAIL IN
            FREMONT.

0420 PM     TSTM WND GST     CLYDE                   41.31N 82.98W
09/04/2015  E45.00 MPH       SANDUSKY           OH   TRAINED SPOTTER

            SKYWARN REPORTED 45 MPH WIND GUST IN CLYDE. DIME SIZED
            HAIL WAS ALSO REPORTED.

&&

SEFCOVIC
Local storm report, Sep 4, 4:41 PM EDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
441 PM EDT FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             2 S GREEN SPRINGS       41.23N 83.05W
09/04/2015  E0.25 INCH       SENECA             OH   EMERGENCY MNGR

            RELAYED BY SENECA COUNTY EMA.

&&

SEFCOVIC
Local storm report, Sep 4, 4:53 PM EDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
453 PM EDT FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     CLYDE                   41.31N 82.98W
09/04/2015                   SANDUSKY           OH   PUBLIC

            LARGE PORTION OF TREE FELL ONTO TRUCK IN CLYDE. REPORT
            VIA SOCIAL MEDIA.

&&

SEFCOVIC
Special weather statement, Sep 4, 8:34 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
834 PM EDT FRI SEP 4 2015

PAZ001>003-050115-
CRAWFORD-NORTHERN ERIE-SOUTHERN ERIE-
834 PM EDT FRI SEP 4 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CRAWFORD AND
EASTERN ERIE COUNTIES...

AT 833 PM EDT...A STRONG THUNDERSTORM WAS NEAR GARLAND MOVING
NORTHWEST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CORRY...NORTH EAST...UNION
CITY...WATERFORD...WATTSBURG...RICEVILLE...LINCOLNVILLE...CANADOHTA
LAKE...NORTHWEST HARBORCREEK...HARBORCREEK...LAWRENCE
PARK...WESLEYVILLE...MILL VILLAGE...
SPARTANSBURG...ELGIN...CENTERVILLE AND NORTHWEST HARBORCR.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4172 7980 4209 8017 4226 7977 4201 7976
      4199 7961 4181 7961
TIME...MOT...LOC 0033Z 130DEG 33KT 4187 7961

JAMISON

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 8:34 PM EDTSpecial Weather StatementCLEErie41 min
Sep 4, 8:37 PM EDTSevere Thunderstorm WarningCLECrawford, Erie38 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.